MAUDE Adverse Event Report: PFM MEDICAL AG NIT-OCCLUD PDA; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

PFM MEDICAL AG NIT-OCCLUD PDA; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number 145076V2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) has been reviewed and showed no deviations.The information you provided was used to conduct an investigation.It was reported that the system was not controlled prior to the application - whether the coil was connected to the carrier.No high resistance was noted when the coil was advanced.After the coil was in a good position it released itself without actuating the dropping.The coil was stable and the shunt decreased after 12 minutes.The complaint was confirmed by the accompanying video.The investigation of the carrier system could not provide information about the reason for the complaint.The gap was with 4 mm within the specification, as well as the discharge part of the carrier.The safety split pin was still mounted.A corrective action for the error identification and correction will be initiated.This complaint is justified.
 
Event or Problem Description
Physician reported an awful premature release.Physician forgot to check that the device was attached to the cable, when the pda coil (last loop) was deployed, the device released.It did release in a good position, was stable, and the shunt diminished to trivial with resolution of the murmur in 12 minutes.The physician did not notice high resistance during forwarding of the system into the implantation catheter.Physician did not notice a gap between pusher and coil prior to release.If issue recurred it could lead to embolization of the device.

Brand Name
NIT-OCCLUD PDA
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
PFM MEDICAL AG
wankelstrasse 60
köln, nordrhein-westfalen 50996
GM  50996
MDR Report Key8313090
Report Number2032582-2016-00013
Device Sequence Number11294347
Product Code MAE
UDI-Device Identifier04042301159991
UDI-Public04042301159991
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number145076V2
Device Catalogue Number145076V2
Device Lot Number1014640.01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2016
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;